MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON ECG/IUP TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON ECG/IUP TRANSDUCER
Model Number 867247
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported the ecg/iup transducer does not work, after replacing the cable, the tracing is not correct.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Quote was provided to the customer for avc ecg/iup c-xdr ((b)(6)) and the quote expired.No further contact was established by the customer regarding the reported device and issue.The exact cause and resolution for the reported problem remain unknown.The product remains at the customer site.Due to the lack of available information, a malfunction of the device cannot be ruled out.
 
Event or Problem Description

Brand Name
AVALON ECG/IUP TRANSDUCER
Common Device Name
AVALON ECG/IUP TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12647045
Report Number9610816-2021-10435
Device Sequence Number16513994
Product Code MHX
UDI-Device Identifier00884838093201
UDI-Public00884838093201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867247
Device Catalogue Number867247
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date12/24/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown